# SDR ASAA2018071625464

- Difficulty date: July 16, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,868 hours, 6,230 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: W03302008BR24
- Condition: Damaged
- Location: E3-3 Shelf
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START AND BOTH PACKS WERE TURNED ON, FWD CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL. SOON AFTER, BOTH MASTER CAUTION LIGHTS ILLUMINATED ALONG WITH "AIR COND" ON RECALL. CANNOT RESET MASTER CAUTION OR ZONE TEMP LIGHTS. GROUNDED - YES. PERFORMED WIRING CHECKS PER TSR702014 FOUND D3860A TO D41818J PIN B4 TO A6 HAS HIGH RESISTANCE AND A4 TO A7 HAS HIGH RESISTANCE ALSO. DURING GVI OF E3-3 RACK FOUND WIRE W0330-2008-24 R&B NICKED AND SHORTING TO STRUCTURE. REPLACED WIRE W0330-2008-24 R&B, FROM CONN D3860A TO D41818P. SYS OPS NML. REF WDM 21-61-13, AMM 23-27-33, 23-12-21, 20-10-07, 21-61-20, 24-31-31.
